# SDR HEEA079786

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: General aviation
- Aircraft: N6607K
- Make and model: Bolkms BO105S
- Aircraft serial: S841
- Aircraft time: 6,580 hours
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Part number: 071121540
- Part serial: 4364
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIGITS WEAK. REPLACED DISPLAY LENS AND PHOTOCELL.  ALSO REPLACED MISSING FROM END OF KHZ SELECTOR SHAFT.  REPLACED BAD 28 VOLT BACKLIGHT BULB AND TOUCHED UP FACEPLATE WITH BLACK PAINT.  BENCH CHECK GOOD.
